Follow
Alfred Galichon
Alfred Galichon
Verified email at nyu.edu - Homepage
Title
Cited by
Cited by
Year
Quantile and probability curves without crossing
V Chernozhukov, I Fernández‐Val, A Galichon
Econometrica 78 (3), 1093-1125, 2010
5002010
Cupid's invisible hand: Social surplus and identification in matching models
A Galichon, B Salanié
arXiv preprint arXiv:2106.02371, 2021
341*2021
Optimal transport methods in economics
A Galichon
Princeton University Press, 2018
2842018
A stochastic control approach to no-arbitrage bounds given marginals, with an application to lookback options
A Galichon, P Henry-Labordere, N Touzi
The Annals of Applied Probability 24 (1), 312-336, 2014
2462014
Set identification in models with multiple equilibria
A Galichon, M Henry
The Review of Economic Studies 78 (4), 1264-1298, 2011
232*2011
Personality traits and the marriage market
A Dupuy, A Galichon
Journal of Political Economy 122 (6), 1271-1319, 2014
2232014
Improving point and interval estimators of monotone functions by rearrangement
V Chernozhukov, I Fernandez-Val, A Galichon
Biometrika 96 (3), 559-575, 2009
1922009
Monge–Kantorovich depth, quantiles, ranks and signs
V Chernozhukov, A Galichon, M Hallin, M Henry
The Annals of Statistics 45 (1), 223-256, 2017
1652017
Vector quantile regression: an optimal transport approach
G Carlier, V Chernozhukov, A Galichon
The Annals of Statistics 44 (3), 1165-1192, 2016
1062016
From Knothe's transport to Brenier's map and a continuation method for optimal transport
G Carlier, A Galichon, F Santambrogio
SIAM Journal on Mathematical Analysis 41 (6), 2554-2576, 2010
1052010
Comonotonic measures of multivariate risks
I Ekeland, A Galichon, M Henry
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2012
1042012
Costly concessions: An empirical framework for matching with imperfectly transferable utility
A Galichon, SD Kominers, S Weber
Journal of Political Economy 127 (6), 2875-2925, 2019
87*2019
Duality in dynamic discrete‐choice models
KX Chiong, A Galichon, M Shum
Quantitative Economics 7 (1), 83-115, 2016
712016
A test of non-identifying restrictions and confidence regions for partially identified parameters
A Galichon, M Henry
Journal of Econometrics 152 (2), 186-196, 2009
712009
Pareto efficiency for the concave order and multivariate comonotonicity
G Carlier, RA Dana, A Galichon
Journal of Economic Theory 147 (1), 207-229, 2012
652012
Smoke & Mirrors, Inc: Accounting for Capitalism
N Véron, M Autret, A Galichon
Cornell University Press, 2006
65*2006
On human capital and team stability
PA Chiappori, B Salanié, A Galichon
Journal of Human Capital 13 (2), 236-259, 2019
47*2019
Dilation bootstrap
A Galichon, M Henry
Journal of Econometrics 177 (1), 109-115, 2013
42*2013
Dual theory of choice with multivariate risks
A Galichon, M Henry
Journal of Economic Theory 147 (4), 1501-1516, 2012
422012
Rearranging edgeworth–cornish–fisher expansions
V Chernozhukov, I Fernández-Val, A Galichon
Economic theory 42 (2), 419-435, 2010
402010
The system can't perform the operation now. Try again later.
Articles 1–20